Queueing Systems

, Volume 35, Issue 1, pp 185–200

Optimal control of single-server fluid networks

  • Nicole Bäuerle
  • Ulrich Rieder
Article

DOI: 10.1023/A:1019146111903

Cite this article as:
Bäuerle, N. & Rieder, U. Queueing Systems (2000) 35: 185. doi:10.1023/A:1019146111903

Abstract

We consider a stochastic single-server fluid network with both a discounted reward and a cost structure. It can be shown that the optimal policy is a priority index policy. The indices coincide with the optimal indices in a semi-Markovian Klimov problem. Several special cases like single-server reentrant fluid lines are considered. The approach we use is based on sample path arguments and Pontryagins maximum principle.

stochastic fluid model index policy Klimov index largest remaining index algorithm maximum principle sample path argument reentrant fluid lines 

Copyright information

© Kluwer Academic Publishers 2000

Authors and Affiliations

  • Nicole Bäuerle
    • 1
  • Ulrich Rieder
    • 1
  1. 1.Department of Mathematics VIIUniversity of UlmUlmGermany

Personalised recommendations